# SDR SWAA2022103166408

- Difficulty date: October 30, 2022
- Submitted: October 31, 2022
- Operation: Air carrier
- Aircraft: N7885A
- Make and model: Boeing 737-76N
- Aircraft serial: 33379
- Aircraft time: 61,861 hours, 30,917 cycles
- System (JASC): 5241 · Galley Doors
- Part: Plate
- Condition: Cracked
- Location: Zn 800 Door
- Stage of operation: LD
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD SERVICE DOOR LIGHT ON DURING ROLLOUT. HANDLE CAME UP SLIGHTLY TWICE. ON SECOND TIME IT TRIGGERED LIGHT. / [01] FOUND THE AFT MIDDLE STOP BEARING PLATE OF THE FWD SERVICE DOOR CRACKED AND HALF MISSING. REPLACED THE BEARING PLATE IAW AMM 52-41-01. OPS CHECK OF DOOR GOOD.
